×

Found 1,896 Documents (Results 1–100)

100
MathJax

On Hadamard compositions of Gelfond-Leontiev derivatives of analytic functions. (English. Russian original) Zbl 1476.30009

Russ. Math. 65, No. 7, 58-70 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 67-80 (2021).
MSC:  30B10
PDF BibTeX XML Cite
Full Text: DOI

Belonging of Laplace-Stieltjes integrals to convergence classes. (English. Russian original) Zbl 1476.30010

J. Math. Sci., New York 258, No. 3, 346-364 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 255-278 (2021).
MSC:  30B10 30D20
PDF BibTeX XML Cite
Full Text: DOI

Bohr inequalities in some classes of analytic functions. (English. Russian original) Zbl 1468.30008

J. Math. Sci., New York 252, No. 3, 360-373 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 69-83 (2018).
MSC:  30B10 30A10
PDF BibTeX XML Cite
Full Text: DOI

Power series of one variable with condition of logarithmical convexity. (English. Russian original) Zbl 1461.30013

Vestn. St. Petersbg. Univ., Math. 53, No. 1, 20-28 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 1, 28-38 (2020).
MSC:  30B10
PDF BibTeX XML Cite
Full Text: DOI

Exponential Taylor domination. (English) Zbl 1475.30044

Alpay, Daniel (ed.) et al., Complex function theory, operator theory, Schur analysis and systems theory. A volume in honor of V. E. Katsnelson. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 280, 377-386 (2020).
MSC:  30C55 30B10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Function theory and \(\ell^p\) spaces. (English) Zbl 1459.46001

University Lecture Series 75. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5593-4/pbk; 978-1-4704-6009-9/ebook). xvi, 219 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Hadamard compositions of Gelfond-Leont’ev derivatives of analytic functions. (English. Ukrainian original) Zbl 1450.30007

J. Math. Sci., New York 249, No. 5, 769-785 (2020); translation from Ukr. Mat. Visn. 17, No. 2, 234-255 (2020).
MSC:  30B10 30D15
PDF BibTeX XML Cite
Full Text: DOI

Ordinary differential operators and the integral representation of sums of certain power series. (English. Russian original) Zbl 1443.33034

Trans. Mosc. Math. Soc. 2019, 133-151 (2019); translation from Tr. Mosk. Mat. O.-va 80, No. 2, 157-177 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software